Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Please tell me what to do.

(3 Posts)
inmyshoos Sun 29-Oct-17 09:33:34

I was on sertraline two years ago and it worked wonderfully for me. I only stayed on it for 4 months. Partly because I was trying to determine if I was actually depressed or just in an unhappy marriage and also because I do have anxieties around taking/depending on ads. I know this is common.
So fast forward 2 years, I'm now separated and enjoying it just being myself and the dcs. But it's not easy. Mostly around stbxh and all the issues of when we were together, they haven't ALL gone away because we are still in close contact due to dc. That and I definitely find the colder weather a problem, have arthritis and I know if I can exercise I will feel better but of course when I'm stiff and sore it's the last thing I feel I can do.
So a while back I started sertraline again. Took one tab and had horrible side effects (much much worse than first time round)so didn't continue.
Last night I felt that horrible feeling of despair. Was at a Halloween party with the dc and everytime a balloon burst I almost jumped put my chair, feel like my nerves are shot to bits. So last night started 50mg sertraline. Side effects are horrible. Jaw clench. Face is aching. Insomnia. Shaking. Headache and a general feeling of wtf am I doing?

Someone please help? Should I keep going with it or maybe stop and make appointment to see go for maybe referral to counselling? I have so much on my plate just now I feel like I can't think straight although recognise this as a symptom of my mental health not being great.

inmyshoos Sun 29-Oct-17 09:35:05

Sorry that was so long!! And typos ARGH!! Gp not go!!

CantGetNoSleeeeeeep Wed 01-Nov-17 20:43:35

I’ve just switched from citalopram to escitalopram and increased the dose, I have that ‘wtf am I doing’ conversation with myself every bloody night! I remember it from starting ADs in the first place, it’s the increased Anxiety talking, stick with it. Once the side effects settle those thoughts stop.
I talk to a really good friend who is fortunately a patient woman! I ask her to tell me why I’m taking them again. Puts my mind at rest. All the best, hope that you feel better Soon

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now